# SDR AALA201712229013

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 29,160 hours, 11,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE PIECE ON LEFT FOWARD ENTRY DOOR ASSIST HANDLE. MAINTENANCE SECURED DOOR ASSIST HANDLE AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
